# SDR A6WA20121012508

- Difficulty date: October 12, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 23,338 hours, 22,417 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AT FL 200 GOT APU OIL TEMP CASS MSG.  COMPLIED WITH QRH, DIVERTED TO PIT.  SHUTDOWN ON GROUND.  INSPECTED APU OIL QUANTITY AND FOUND OIL LEVEL OVER-SERVICED.  REMOVED EXCESS OIL AND SERVICED PROPERLY IAW AMM 49-90-00.  OPS CHECKS GOOD.
